# SDR UIEA2021071501552

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 18,472 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Module
- Part number: 8044012005
- Part serial: C95080032
- Condition: Faulted
- Location: Air Supply
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG BLEED VALVE WOULD NOT OPEN, EVEN AT 75% N2( REMOVED AND REPLACED ENG PRESSURE REGULATING VALVE IAW AMM 36-11-18. S/N OFF - NSN P/N OFF-792755-15 - VALVE.  /  14JUL21 - 1390662 - ITEM# 5 - CVG - REMOVED AND REPLACED AIR SUPPLY BITE MODULE IAW AMM 36-21-01. NO FAULTS PRESENT AT THIS TIME. )
